# SDR SWAA2020061080785

- Difficulty date: May 22, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT PASSENGER CABIN BS540 RBL12 WL208. REMOVED CRACKED FLOOR SUPPORT AT PASSENGER CABIN BS540 RBL12 WL208 PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 143A5240. INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND DWG 143A0060.
